Trajectories on a sphere that are generated by Lagrangians with higher-order derivatives
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1624-1629
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a4,
author = {Yu. N. Orlov and V. M. Suslin},
title = {Trajectories on a sphere that are generated by {Lagrangians} with higher-order derivatives},
journal = {Differencialʹnye uravneni\^a},
pages = {1624--1629},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a4/}
}
TY - JOUR AU - Yu. N. Orlov AU - V. M. Suslin TI - Trajectories on a sphere that are generated by Lagrangians with higher-order derivatives JO - Differencialʹnye uravneniâ PY - 1999 SP - 1624 EP - 1629 VL - 35 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_12_a4/ LA - ru ID - DE_1999_35_12_a4 ER -
Yu. N. Orlov; V. M. Suslin. Trajectories on a sphere that are generated by Lagrangians with higher-order derivatives. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1624-1629. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a4/